# SDR UIEA2018070901405

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,051 hours, 14,772 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2. PERFORMED FIM 21-26 FAULT TREE 808 SYS NORMAL, CLEARED.
